# SDR DALA2023081706703

- Difficulty date: August 12, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 58,175 hours, 24,565 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP L EMERGENCY ESCAPE (OVERWING SLIDE) TEST 1 FAILED. CORRECTIVE ACTION: PER PREVIOUS T/S REMOVED AND REPLACED L EMERGENCY ESCAPE SLIDE PRESSURE BOTTLE SQUIB. REMOVED AND REPLACED #1 SLIDE TEST RELAY. OPS CK OK. REF B-757 AMM 25-65. (4442682)
